Botox Injection Give You The Droopy Eye?

Sep 9th, 2010No Comments




From time to time a Botox patient might find themselves in quite a pickle from receiving an injection that was not properly targeted in the muscle tissue. Botox injections cause certain wrinkle causing muscles to paralyze for a certain amount of time reducing wrinkles in the face during movements. What could happen is if the Botox is injected too far into the muscle or the wrong muscle a person can see a number of complications including something called droopy eye.

If you ever seen a Botox injection  in an eyelid that has become droopy that is typically a sign of this type of scenario and would most likely require some sort of reverse Botox treatment to rectify the issue. A well trained plastic surgeon or injector should be able to avoid these types of situations which is why it is always important to really scrutinize an individual that is planning on performing any cosmetic surgical procedures on you or your face. The complications from a droopy eye can usually be resolved with the use of a prescription eye drop that will take some time for a patient to see the effects of.

Always double and triple check the person who is planning on performing your surgical procedures so you don’t fall victim to any unwanted complications from a botched Botox injection.

About author:

The office of Dr. Jeffrey Spiegel, Advanced Facial Aesthetics located in Boston, MA offers a variety of cosmetic surgery procedures and treatments including Botox, FFS, Rhinoplasty and many others. Call 617-566-3223 or email us at info@drspiegel.com Google+

All entries by

Leave a Reply